# SDR QXEA9700633

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stabilizer Trim
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - BOTH CHANNEL LIGHTS ILLUMINATED FOR STABILIZER.  USED ALTERNATE TRIM PROCEDURES.  INSPECTED, NO DISCREPANCIES NOTED.  DRAINED AND REPLENISHED FLUID IN STABILIZER ACTUATOR.  NO COMPONENTS REPLACED.  OPERATION CHECK GOOD.
